| Catalog Number |
TRL-260 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a left side rupture confirmed via mri and exchange due to concerns with the product.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported, a left side rupture.Confirmed, via mri.And exchange, due to concerns with the product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, opening on posterior side assessed, as unidentified (tear) opening.Shell thickness within specification.Anxiety-product/procedure: unable to observe, since it is not related to the device.Additional observations: no other observation observed.No further actions are required, as the device was implanted.
Event or Problem Description
Device was explanted.